# SDR C2XA01TY160

- Difficulty date: October 17, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 3,761 hours, 3,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Part serial: NA
- Condition: Burned Out
- Location: Cabin
- Component: Light Assy., Emb
- Component part number: BC10020002
- Stage of operation: IN
- How discovered: o
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   During a scheduled inspection the overhead emergency light on right side was found out. Maintenance removed and replaced the bulb, operational checks good I.A.W.-EMB-135-AMM-33-50-07, Aircraft released for service.
